research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
HOMOTOPY PERTURBATION METHOD FOR SOLVING THE NONLINEAR WAVE EQUATIONS

Author: Ranen Z. Ahmood
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2010 Volume: 13 Issue: 4 Pages: 190-193
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, we present the approximated solutions of special types of the nonlinear partialdifferential equations in one dimension namely the nonlinear wave equations by using thehomotopy perturbation method. Some examples are solved to show the efficiency of this methodand a comparison is made with the Adomian decomposition method.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2010 (1)